# SDR UPS98827677

- Difficulty date: August 28, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N706UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46056
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Ws 240
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, LT WING L/E UPPER SKIN AT STA XW240.00 IS CRACKED IN 2 PLACES, NEAR THE L/E AT THE FRONT SPAR.  STOP DRILLED CRACKS AND REPAIRED IAW SRM 57-2-1 FIG 38.
